# SDR SWAA2019100877637

- Difficulty date: September 30, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER BULKHEAD CRACKED AT BS. 663.   REPAIRED BULKHEAD IAW SRM.
